Journal of Operator Theory
Volume 44, Issue 1, Summer 2000 pp. 91-112.
On automorphisms of C∗-algebras associated with subshiftsAuthors: Kengo Matsumoto
Author institution: Yokohama City University, 22--2 Seto, Kanazawa-ku, Yokohama, 236--0027, Japan
Summary: We prove that, for a given one-sided subshift XΛ, any non-trivial automorphism of the subshift always yields an outer automorphism of the C∗-algebra OΛ associated with the subshift. In particular, any non-trivial automorphism of the one-sided topological Markov shift XA for a {0,1}-matrix A yields an outer automorphism of the Cuntz-Krieger algebra OA. We also determine the form of the automorphisms of the C∗-algebra OΛ arising from automorphisms of the subshift XΛ.
Contents Full-Text PDF